# SDR MALA050586

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 14,189 hours, 13,817 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 30K THE GREEN HYD SYSTEM LOST QUANTITY. TURNED OFF GREEN SYSTEM AND DID AN EMERGENCY GEAR EXTENSION. STOPPED OFF RUNWAY AND WAS TOWED TO THE GATE.  FOUND O-RING ON PTU PRESSURE MANIFOLD NO RETURN VALVE LEAKING. REMOVED AND REPLACED O-RING. ALL CHECKS GOOD
